Translator Disclaimer
2015 Hardy-type inequalities on the weighted cones of quasi-concave functions
L.-E. Persson, G. E. Shambilova, V. D. Stepanov
Banach J. Math. Anal. 9(2): 21-34 (2015). DOI: 10.15352/bjma/09-2-3

Abstract

The complete characterization of the Hardy-type $L^p - L^q$ inequalities on the weighted cones of quasi-concave functions for all $p,q \in (0,\infty)$ is given.

Citation

Download Citation

L.-E. Persson. G. E. Shambilova. V. D. Stepanov. "Hardy-type inequalities on the weighted cones of quasi-concave functions." Banach J. Math. Anal. 9 (2) 21 - 34, 2015. https://doi.org/10.15352/bjma/09-2-3

Information

Published: 2015
First available in Project Euclid: 19 December 2014

zbMATH: 1312.26046
MathSciNet: MR3296103
Digital Object Identifier: 10.15352/bjma/09-2-3

Subjects:
Primary: 26D15
Secondary: 47G10

Rights: Copyright © 2015 Tusi Mathematical Research Group

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.9 • No. 2 • 2015
Back to Top